Jump to content
Acne.org
Search In
Find results that contain...
Find results in...
pursuit of happyness

Please ....need Help

Recommended Posts

i used copper peptides(super cp serum)and exfol cream for acne scars for a month,and after that ,bad irritation suddenly appear look like rash and patch of redness,i stopped products after that for 5 weeks and this redness still here, i'm so nervous because how my skin look :(,any advice plz,thank.

Edited by pursuit of happyness

Share this post


Link to post
Share on other sites

Join the conversation

You can post now and register later. If you have an account, sign in now to post with your account.

Guest
Reply to this topic...

×   Pasted as rich text.   Paste as plain text instead

  Only 75 emoji are allowed.

×   Your link has been automatically embedded.   Display as a link instead

×   Your previous content has been restored.   Clear editor

×   You cannot paste images directly. Upload or insert images from URL.


  • Personalized Advice Quiz - All of Acne.org in just a few minutes

×